# SDR FDEA201211063889

- Difficulty date: November 6, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 65,431 hours, 22,121 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: FX143N102491
- Condition: Corroded
- Location: Bs 760
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LT SIDE AT BS 760 BETWEEN STR 23-25L CORROSION ON FRAME.  REMOVED CORROSION ON FRAME BETWEEN STR 23 & STR 25 AT STA 760 LT.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07, FIG 101, DETAIL II.  REMOVED FRAME AT STA 760 LT STR 13 TO STR 26.  REPLACED FRAME IAW DWG 143N1018.   THIS IS A CATEGORY A, MAJOR REPAIR.
